I had sex on November 25 and I took plan B within an hour of it happening. I had just ended my period the day before. A week after taking plan B (this was December 3) I started bleeding for about 3 days. I know this was probably the pill causing it and from what I understand it's not my period. And I had just ended my period about a week before that. It's now December 24 and I still have not had my period so I'm confused as to if I'm still going to have my period this month sense I was bleeding for 3 days already this month or if it's possible it could just be late? Hopefully I'm not pregnant
I took plan B and then started bleeding a week later. Will I still have my period this month?
- 25 Dec 2015 by Haley_3219
- 25 December 2015
- plan b, emergency contraception, sex, period, bleeding
Added 25 Dec 2015:
Also, I had sex the day after my period ended and normally that's pretty safe but with my luck I didn't want to take a chance so I took the pill.
Plan B can mess your cycle up, so it's hard to say when you'll get your next period.
You can do a pregnancy test to put your mind at rest.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking plan B and having my period I started bleeding again a week later. Is this miscarriage?
Updated 22 Jul 2018 • 8 answers
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Updated 30 Jan 2014 • 2 answers
Updated 20 Jan 2015 • 1 answer
Updated 23 Dec 2014 • 1 answer
Updated 23 Nov 2016 • 2 answers